# SDR SWAA2021011133253

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANELS 222CF UPPER SURFACE LAYERS DELAMINATED, MARKED.  CLEANED AND REPAIRED SMALL LOOSE FIBERS ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 222CF, AS PER B737 SRM 53-00-50-2R-11 REPAIR 11 MATERIAL USED PO 1692653.
